# SDR FDEA201907231664

- Difficulty date: July 23, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT HOLE SURFACE   FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT   HOLE SURFACE REWORKED AS PER MD-11 CMM 57-44-09 AND FOUND UPPER AND LOWER   BARREL NUT FACE EXCEED LIMIT BASE THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM   MAXIMUM REWORK LIMITS FOR BARREL NUT HOLE.MINIMUM THICKNESS 0.3765". REPAIR SHIM    FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A.# : 1- 5750-T0348321 P1 STEP   2. TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7- 5002- RH WING- OUTBD FLAP, OUTBD FWD   HINGE (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.   REFER TO E.A.# : 1- 5750-T0348321 P1 AND SNRM N00307 FOR WORK DETAILS.
